# SDR 2008UALA03525

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 22,911 hours, 9,822 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EXIT LIGHTS INOP AT FWD CABIN BULKHEAD AND ROW 9. ALL OTHER LIGHTS OPERABLE.  FOUND CONNECTOR UNDER SEAT DISCONNECTED.  RE-CONNECTED UNDER SEAT CONNECTION, ALL LIGHTS OPERATE.
